Saturday, May 19, 2018

[mos-ak] [Final Program] 3rd Sino MOS-AK Compact Modeling Workshop in Beijing, June 14-16 2018

3rd Sino MOS-AK Compact Modeling Workshop
Beijing, June 14-16 2018
Final Program 

Together with Professor Yan Wang, Tsinghua University, Honorary Committee; George Ponchak, T-MTT Editor and Yuhua Cheng, PKU, Advisory Committee as well as Min Zhang, XMOD, Organizing Committee General Co-Chair, we have pleasure to invite to the 3rd Sino MOS-AK Compact Modeling Workshop which will be organized successively in China between June 14-16, 2018

Scheduled,3rd subsequent MOS-AK modeling workshop organized in China, aims to strengthen a network and discussion forum among experts in the field, enhance open platform for information exchange related to compact/SPICE modeling and Verilog-A standardization, bring people in the compact modeling field together, as well as obtain feedback from technology developers, circuit designers, and TCAD/EDA tool developers and vendors. The MOS-AK workshop program is available online:

3rd Sino MOS-AK Compact Modeling Workshop program includes
Day 1 (June 14): MOS-AK Tutorial Day
Day 2 (June 15): MOS-AK SPICE/Verilog-A Modeling Workshop
Day 3 (June 16): MOS-AK SPICE/Verilog-A Modeling Workshop
Venue: 
会议场所:清华大学FIT-楼,在紫光国际国际交流中心旁
close to Tsinghua Unisplendour International Center
(any related inquiries can be sent to register@mos-ak.org)

Workshop Secretary:
Li Zhang
Office: +86 010 62771733;Mobile: +86 138 01302877
Email: zhangli95@tsinghua.edu.cn

Postworkshop Publications:
Selected best MOS-AK technical presentation will be recommended for further publication
in a special issue of the International Journal of High Speed Electronics and Systems


WG190518

--
You received this message because you are subscribed to the Google Groups "mos-ak" group.
To unsubscribe from this group and stop receiving emails from it, send an email to mos-ak+unsubscribe@googlegroups.com.
To post to this group, send email to mos-ak@googlegroups.com.
Visit this group at https://groups.google.com/group/mos-ak.
For more options, visit https://groups.google.com/d/optout.

Wednesday, May 9, 2018

Advanced #FDSOI Device Design: The U-Channel Device for #7nm Node and Beyond https://t.co/fGaY4WQbu2 #paper


from Twitter https://twitter.com/wladek60

May 09, 2018 at 09:01PM
via IFTTT

Wednesday, May 2, 2018

Universal Core #Model for Multiple-gate Field-effect Transistors with Short Channel and Quantum Mechanical Effects - IOPscience https://t.co/vDJ9kII7pm https://t.co/vDJ9kII7pm


from Twitter https://twitter.com/wladek60

May 02, 2018 at 12:25PM
via IFTTT

Universal Core #Model for Multiple-gate Field-effect Transistors with Short Channel and Quantum Mechanical Effects - IOPscience https://t.co/vDJ9kII7pm


from Twitter https://twitter.com/wladek60

May 02, 2018 at 12:25PM
via IFTTT

Saturday, April 28, 2018

A Physics-Based Compact #Model for Transition-Metal Dichalcogenides Transistors With the Band-Tail Effect - IEEE Journals & Magazine https://t.co/vJ0ZNcV7zw https://t.co/vJ0ZNcV7zw


from Twitter https://twitter.com/wladek60

April 28, 2018 at 12:43PM
via IFTTT

A Physics-Based Compact #Model for Transition-Metal Dichalcogenides Transistors With the Band-Tail Effect - IEEE Journals & Magazine https://t.co/vJ0ZNcV7zw


from Twitter https://twitter.com/wladek60

April 28, 2018 at 12:43PM
via IFTTT

Thursday, April 26, 2018

Symposium on Schottky Barrier MOS Devices 2018

"devil of savior"
It is the 40th anniversary of Institut für Halbleitertechnik und Nanoelektronik (IHTN) of the TU Darmstadt, Germany. In addition to many activities in September, a small symposium on Schottky Barrier MOS (SB-MOS) devices is planned for August 7th in Darmstadt. This is the second meeting of an enthusiastic group of Schottky barrier researchers and this year it is sponsored by the EDS German chapter and hosted by the IHTN of TU Darmstadt.
This year the symposium is organized by Dr. Tillmann Krauss, Dr. Udo E. Schwalke, Dr. Mike Schwarz and the staff of the TU Darmstadt. The symposium starts at 11:00 am in the lecture hall at the ITHN TU Darmstadt. 
The following agenda is planned:






AGENDA:

11:00 – 11:15 Welcome and introduction by Prof. Schwalke
11:15 – 11:30 “Wrap-Up of Schottky Barrier Simulation Methodologies”, Dr. Mike Schwarz (Robert Bosch GmbH, NanoP THM) (15mins)
11:30 – 12:00 “DC/AC compact modeling of Tunnel-FETs”, Prof. Alexander Kloes (NanoP THM) (30mins)
12:00 – 12:30 “Benefits of Schottky Barrier vs. Conventional Doped Source/Drain MOS devices”, Dr. John Snyder (JCap, LLC) (30mins)
12:30 – 13:30 “Lunch”
13:30 – 14:00 “Nanowire Schottky devices”, Dr. Walter Weber (TU Dresden) (30mins)
14:00 – 14:30 “Nanoelectronics: From Silicon to Carbon”, Prof. Udo Schwalke (TU Darmstadt) (30mins)
14:30 – 14:45 “Coffee Break”
14:45 – 15:15 “Transfer-free fabrication of nanocrystalline graphene field-effect sensors”, Dennis Noll (TU Darmstadt) (30mins)
15:15 – 15:45 “Modeling of neuromorphic devices”, Dr. Laurie E. Calvet (Université Paris-Sud) (30mins)

Attendees are welcome to attend the symposium. Further information are present at http://www.iht.tu-darmstadt.de/ihtn_institute/